Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had squamous cell removed from chest. Feeling tired all the time. What should I do?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
Question
I HAD SQUAMUS CELL REMOVED FRON AN AREA ON MY CHEST'
SINCETHEN ABOUT A MONTH AGO;; I AM TIRED ALL THE TIME AND HAVE REALLY BAD PAIN IN BOTHKNEES'
THEY FEEL LIKE THEY ARE GOING TO CAVE IN ,,, IS THIS RELATED IN ANYWAY
Posted Tue, 21 May 2013 in Skin Cancer
 
 
Answered by Dr. Jorge Brenes-Salazar 24 minutes later
Hi,

Thanks for sharing your health concerns.

If the Squamous carcinoma removed was localized (completely removed with clean surgical margins, no evidence of disease anywhere else), then it is unlikely that the symptoms are related. Patients with squamous cell carcinoma that is widespread (metastasis or locally advanced and invasive) may have systemic symptoms and bone pain related to tumor itself.

Your dermatologist and/or oncologist would most certainly follow with you after surgery to ensure you are doing fine afterwards, including wound healing.

Hope this helps with your query, wish you the best health,

Dr Brenes-Salazar MD
Mayo Clinic Rochester MN
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor